So let's cut to the chase, I'm 19 and I was diagnosed as pre-diabetic back when I was 15 and then it wasn't long until I was diagnosed as type 2 diabetic. I've been taking medication to help with it ever since my diagnosis back when I was 15. I've taken metformin, Metformin prolonged release, Dapagliflozin, Sitigliptin and now I'm taking Victoza. Although I could never tolerate any of the Metformins, I was placed on Dapagliflozin whilst taking it to see if it would help lower my BGL. But, whilst taking it, my doctors took me off Metformin and put me on sitigliptin. In the transition from taking Metformin to Sitigliptin, my GP accidently took Dapagliflozin off as one of my repeat prescriptions however because I just presumed that I couldn't take it with the new drug, I didn't question it. Never the less, when I went back to see my endocrinologist he asked me how Dapagliflozin was going. It was at this point I discovered I still could take it and should have been taken it but due to my GPs negligence, I hadn't been taken it and now my levels were elevating even further. I tried Sitigliptin for a while but due to the elevation, we decided it wasn't working for me so now I inject myself with liraglutide (Victoza). Its only after injecting myself with this, that I realise that I should have just sucked it up and dealt with the side effects of Metformin (I never thought I'd say that- I felt so bad whilst taking it but I feel worse now). The side effects I get now are so bad I can't be away from the house for more than an hour. It a compleatly destroying what little of a social life I had. Now, I know I'm quite young to have type 2 diabetes. Unfortunately, I didn't have a great childhood and this resulted to comfort eating alot and I've also got a hormone imbalance problem which has resulted in me gaining a considerable amount of weight. Type 2 diabetes also runs in my family so although there's not as much of a genetic predisposition as there is with type 1, there is some. I'm feeling so alone with this battle right now. Being young isn't helping either as there's not many people my age injecting themselves with such a drug as I am. Has anybody else had this problem? I'm feeling like I can't go out to see friends (etc.) because I might need to take the injection with me. Any advice or support is greatly welcomed. Thank you.